# SDR AALA202304180576

- Difficulty date: April 8, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 28,441 hours, 12,078 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY D AFT LEFT DOOR WAS FORCED INWARD. UNABLE TO OPEN OR CLOSE. **SUPPLEMENTAL REPORT FOR AALA202304120576: REMOVED AND REPLACED LAVATORY D DOOR ASSEMBLY** (CLOSED)
